# SDR UALA2011062703140

- Difficulty date: June 26, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 31,416 hours, 13,855 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT HAD TO CYCLE GEAR AGAIN TO RETRACT.  REPLACED PROXIMITY SENSOR 33GA IAW AMM, TESTED PER AMM. OPS CHECKED GOOD.
